An alternative approach to exact solutions of a special class of Navier-Stokes flows. (English) Zbl 0959.76016

From the summary: An exact solution to two-dimensional Navier-Stokes equations is obtained for Riabouchinsky-type flows.


76D05 Navier-Stokes equations for incompressible viscous fluids
35Q30 Navier-Stokes equations
Full Text: DOI


[1] Berker, R., (Integration des equations de mouvement d’un fluide visques incompressible, vol. VIII/2 (1963), Handbuch der Physic), Stromungsmechanic II
[2] Dorrepaal, J. M., An exact solution of the Navier-Stokes equation which describes non-orthogonal stagnation-point flow in two dimensions, J. Fluid Mech., 163, 141-147 (1986) · Zbl 0605.76033
[3] Kovasznay, L. I.G., Laminar flow behind a two-dimensional grid, (Proc. Cambridge Philosophical Society, vol. 44 (1948)), 58-62 · Zbl 0030.22902
[4] Lin, S. P.; Tobak, M., Reversed flow above a plate with suction, AIAA J., 24, 2, 334-335 (1986)
[5] Ranger, K. B., Flow at small Reynolds number of a viscous fluid bounded by a corrugated boundary, Utilitas Math., 42, 31-38 (1992) · Zbl 0769.76018
[6] Taylor, G. I., On the decay of vortices in a viscous fluid, Philos. Mag., 46, 671-674 (1923) · JFM 49.0607.02
[7] Wang, C.-Y., On a class of exact solutions of the Navier-Stokes equations, J. Appl. Mech., 33, 696-698 (1966) · Zbl 0144.46607
[8] Wang, C.-Y., Exact solutions of the steady state Navier-Stokes equations, Ann. Rev. Fluid Mech., 23, 159-177 (1991)
[9] Riabouchinsky, D., Some considerations regarding plane irrotational motion of a liquid, Compt. Rend. Hebd. Seanc. Acad. Sci. (Paris), 179, 1133-1136 (1924) · JFM 50.0683.03
[10] Kaloni, P. N.; Huschilt, K., Semi-inverse solutions of a non-newtonian fluid, Internat. J. Non-Linear Mech., 19, 4, 373-381 (1984) · Zbl 0563.76006
[11] Labropulu, F., Riabouchinsky flows in magnetohydrodynamics, (M.Sc. Thesis (1987), University of Windsor) · Zbl 0756.76084
[12] Hamdan, M. H., Single-phase flow through porous channels. A review: Flow models and entry conditions, J. Appl. Math. Comput., 62, 2, 203-222 (1994) · Zbl 0806.76090
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.